American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Jaban Meher and M. Ram Murty. Oscillations of coefficients of Dirichlet series attached to automorphic forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ling Long, Robert Osburn and Holly Swisher. On a conjecture of Kimoto and Wakayama. Proc. Amer. Math. Soc. 144 (2016) 4319-4327.
Abstract, references, and article information   
View Article: PDF

[3] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc. 368 (2016) 7935-7964.
Abstract, references, and article information   
View Article: PDF

[4] Sandro Bettin. On the reciprocity law for the twisted second moment of Dirichlet $L$-functions. Trans. Amer. Math. Soc. 368 (2016) 6887-6914.
Abstract, references, and article information   
View Article: PDF

[5] Blake Mackall, Steven J. Miller, Christina Rapti and Karl Winsor. Lower-Order Biases in Elliptic Curve Fourier Coefficients in Families. Contemporary Mathematics 663 (2016) 223-238.
Book volume table of contents   
View Article: PDF

[6] Ritabrata Munshi. The circle method and bounds for $L$-functions---III: $t$-aspect subconvexity for $GL(3)$ $L$-functions. J. Amer. Math. Soc. 28 (2015) 913-938.
Abstract, references, and article information   
View Article: PDF

[7] Sheng-Chi Liu and Riad Masri. The average of the divisor function over values of a quadratic polynomial. Proc. Amer. Math. Soc. 143 (2015) 4143-4160.
Abstract, references, and article information   
View Article: PDF

[8] Jerzy Kaczorowski and Alberto Perelli. General $\Omega$-theorems for coefficients of $L$-functions. Proc. Amer. Math. Soc. 143 (2015) 5139-5145.
Abstract, references, and article information   
View Article: PDF

[9] Alexey Zykin. Uniform distribution of zeroes of $L$-functions of modular forms. Contemporary Mathematics 637 (2015) 295-299.
Book volume table of contents   
View Article: PDF

[10] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[11] Frank Thorne. Shintani's zeta function is not a finite sum of Euler products. Proc. Amer. Math. Soc. 142 (2014) 1943-1952.
Abstract, references, and article information   
View Article: PDF

[12] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information   
View Article: PDF

[13] Martin Kreuzer and Gerhard Rosenberger. Growth in Hecke groups. Contemporary Mathematics 629 (2014) 261-281.
Book volume table of contents   
View Article: PDF

[14] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[15] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information   
View Article: PDF

[16] A. Momeni and A. B. Venkov. Mayer's transfer operator approach to Selberg's zeta function. St. Petersburg Math. J. 24 (2013) 529-553.
Abstract, references, and article information   
View Article: PDF

[17] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[18] Daniele Guido and Tommaso Isola. Zeta Functions for Infinite Graphs and Functional Equations. Contemporary Mathematics 601 (2013) 123-146.
Book volume table of contents   
View Article: PDF

[19] Driss Essouabri and Ben Lichtin. $k-$point Configurations of Discrete Self-Similar Sets. Contemporary Mathematics 600 (2013) 21-50.
Book volume table of contents   
View Article: PDF

[20] Jung-Chao Ban, Wen-Guei Hu, Song-Sun Lin and Yin-Heng Lin. Zeta functions for two-dimensional shifts of finite type. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[21] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[22] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[23] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[24] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[25] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[26] A. N. Parshin. Notes on the Poisson formula. St. Petersburg Math. J. 23 (2012) 781-818.
Abstract, references, and article information   
View Article: PDF

[27] Driss Essouabri. Height zeta functions on generalized projective toric varieties. Contemporary Mathematics 566 (2012) 65-98.
Book volume table of contents   
View Article: PDF

[28] Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll. Representation zeta functions of some compact $p$-adic analytic groups. Contemporary Mathematics 566 (2012) 295-330.
Book volume table of contents
View Article: PDF

[29] M. Spreafico. Zeta determinant for double sequences of spectral type. Proc. Amer. Math. Soc. 140 (2012) 1881-1896.
Abstract, references, and article information   
View Article: PDF

[30] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia